# SDR 0000349982

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOOR OPEN LIGHT FAILED TO ILLUMINATE ON APPROACH.  FLIGHT CREW DECLARED YELLOW EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RELAMPED GEAR DOOR OPEN LIGHT, OPERATIONAL CHECK NORMAL.
